Alert archive / California / Wind Advisories in 2016
Wind Advisory 28, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Dec 13, 2016, 3:50 AM PST. It took effect at Dec 14, 2016, 12:00 PM PST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2016, 3:50 AM PST (11:50 UTC)
- In effect from
- Dec 14, 2016, 12:00 PM PST
- Expired
- Dec 15, 2016, 9:44 PM PST
- In force
- 34 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
469 WWUS76 KSTO 131150 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 350 AM PST TUE DEC 13 2016 ...STRONG GUSTY SOUTHERLY WINDS WEDNESDAY AND THURSDAY... .SOUTHERLY WINDS WILL INCREASE ACROSS THE REGION ON WEDNESDAY AND THURSDAY AS A STRONG WEATHER SYSTEM MOVES ACROSS THE AREA. GUSTS OF 40 TO 50 MPH ARE LIKELY WITH LOCALLY HIGHER GUSTS POSSIBLE OVER THE NORTH END OF THE SACRAMENTO VALLEY AND ACROSS HIGHER TERRAIN. CAZ013>016-063-064-066-068-140000- /O.NEW.KSTO.WI.Y.0028.161214T2000Z-161215T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF SHASTA DAM, BURNEY, REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, ALDER SPRINGS, LAKEPORT, PARADISE, CHESTER, AND QUINCY 350 AM PST TUE DEC 13 2016 ...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO NOON PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY, WHICH IS IN EFFECT FROM NOON WEDNESDAY TO NOON PST THURSDAY. * TIMING...SOUTHERLY WINDS INCREASE BY MIDDAY WEDNESDAY. STRONGEST WINDS LIKELY TO OCCUR WEDNESDAY NIGHT. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH. LOCALLY STRONGER GUSTS POSSIBLE IN THE FOOTHILLS AND ACROSS HIGHER TERRAIN. * IMPACTS...DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ017>019-067-140000- /O.NEW.KSTO.WI.Y.0028.161215T1400Z-161216T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 350 AM PST TUE DEC 13 2016 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY, WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST THURSDAY. * TIMING...SOUTHERLY WINDS INCREASE WEDNESDAY NIGHT. STRONGEST WINDS EXPECTED EARLY THURSDAY MORNING INTO THURSDAY AFTERNOON. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
7 follow-up statements
548 WWUS76 KSTO 132314 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 314 PM PST TUE DEC 13 2016 ...STRONG GUSTY SOUTHERLY WINDS WEDNESDAY AND THURSDAY... .SOUTHERLY WINDS WILL INCREASE ACROSS THE REGION ON WEDNESDAY AND THURSDAY AS A STRONG WEATHER SYSTEM MOVES ACROSS THE AREA. GUSTS OF 40 TO 50 MPH ARE LIKELY WITH LOCALLY HIGHER GUSTS POSSIBLE OVER THE NORTH END OF THE SACRAMENTO VALLEY AND ACROSS HIGHER TERRAIN. CAZ013>016-063-064-066-068-141400- /O.CON.KSTO.WI.Y.0028.161214T2000Z-161215T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF SHASTA DAM, BURNEY, REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, ALDER SPRINGS, LAKEPORT, PARADISE, CHESTER, AND QUINCY 314 PM PST TUE DEC 13 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO NOON PST THURSDAY... * TIMING...SOUTHERLY WINDS INCREASE BY MIDDAY WEDNESDAY. STRONGEST WINDS LIKELY TO OCCUR WEDNESDAY NIGHT. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH. LOCALLY STRONGER GUSTS POSSIBLE IN THE FOOTHILLS AND ACROSS HIGHER TERRAIN. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ017>019-067-141400- /O.CON.KSTO.WI.Y.0028.161215T1400Z-161216T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 314 PM PST TUE DEC 13 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST THURSDAY... * TIMING...SOUTHERLY WINDS INCREASE WEDNESDAY NIGHT. STRONGEST WINDS EXPECTED EARLY THURSDAY MORNING INTO THURSDAY AFTERNOON. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
940 WWUS76 KSTO 141130 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PST WED DEC 14 2016 ...STRONG GUSTY SOUTHERLY WINDS WEDNESDAY AND THURSDAY... .SOUTHERLY WINDS WILL INCREASE TODAY AND THURSDAY AS A STRONG WEATHER SYSTEM MOVES ACROSS THE AREA. GUSTS OF 40 TO 50 MPH ARE LIKELY WITH LOCALLY HIGHER GUSTS POSSIBLE OVER THE NORTH END OF THE SACRAMENTO VALLEY AND ACROSS HIGHER TERRAIN. CAZ013>016-063-064-066-068-150000- /O.CON.KSTO.WI.Y.0028.161214T2000Z-161215T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF SHASTA DAM, BURNEY, REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, ALDER SPRINGS, LAKEPORT, PARADISE, CHESTER, AND QUINCY 330 AM PST WED DEC 14 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON PST THURSDAY... * TIMING...SOUTHERLY WINDS INCREASE TODAY. STRONGEST WINDS LIKELY TO OCCUR TONIGHT. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH. LOCALLY STRONGER GUSTS POSSIBLE IN THE FOOTHILLS AND ACROSS HIGHER TERRAIN. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ017>019-067-150000- /O.CON.KSTO.WI.Y.0028.161215T1400Z-161216T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 330 AM PST WED DEC 14 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST THURSDAY... * TIMING...SOUTHERLY WINDS INCREASE TONIGHT. STRONGEST WINDS EXPECTED EARLY THURSDAY MORNING INTO THURSDAY AFTERNOON. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
238 WWUS76 KSTO 142253 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 253 PM PST WED DEC 14 2016 ...STRONG GUSTY SOUTHERLY WINDS TONIGHT AND THURSDAY... .SOUTHERLY WINDS WILL INCREASE TONIGHT AND THURSDAY AS A STRONG WEATHER SYSTEM MOVES ACROSS THE AREA. CAZ068-151400- /O.EXT.KSTO.WI.Y.0028.000000T0000Z-161215T1400Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF CHESTER AND QUINCY 253 PM PST WED DEC 14 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST THURSDAY... * TIMING...SOUTHERLY WINDS INCREASE TODAY. STRONGEST WINDS LIKELY TO OCCUR TONIGHT AND THURSDAY. * WINDS...SOUTHWEST WIND GUSTS 60 MPH OR HIGHER OVER HIGHER TERRAIN. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013>016-063-064-066-151400- /O.CON.KSTO.WI.Y.0028.000000T0000Z-161215T2000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF SHASTA DAM, BURNEY, REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, ALDER SPRINGS, LAKEPORT, AND PARADISE 253 PM PST WED DEC 14 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * TIMING...SOUTHERLY WINDS INCREASE TONIGHT INTO THURSDAY MORNING. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ017>019-067-151400- /O.CON.KSTO.WI.Y.0028.161215T1400Z-161216T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 253 PM PST WED DEC 14 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST THURSDAY... * TIMING...SOUTHERLY WINDS INCREASE THURSDAY MORNING INTO THURSDAY AFTERNOON. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
639 WWUS76 KSTO 151053 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 253 AM PST THU DEC 15 2016 ...STRONG GUSTY SOUTHERLY WINDS TODAY... .STRONG SOUTHERLY WINDS OVER NORTHERN CALIFORNIA WILL SPREAD SOUTHWARD DURING THE MORNING HOURS REACHING THE NORTHERN SAN JOAQUIN VALLEY BY LATE MORNING. THE WINDS WILL DECREASE FROM NORTH TO SOUTH TODAY BECOMING MUCH LIGHTER BY TONIGHT AS A PACIFIC FRONTAL SYSTEM SHIFTS SOUTH AND EAST OF THE AREA. CAZ013>016-063-064-066-068-151800- /O.EXT.KSTO.WI.Y.0028.000000T0000Z-161215T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF SHASTA DAM, BURNEY, REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, ALDER SPRINGS, LAKEPORT, PARADISE, CHESTER, AND QUINCY 253 AM PST THU DEC 15 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... * TIMING...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH LATE THIS MORNING THEN DECREASE THROUGH THE AFTERNOON. * WINDS...SOUTHERLY WINDS GUSTING TO AROUND 40 MPH IN THE NORTHERN SACRAMENTO VALLEY AND UP TO 60 MPH OR HIGHER HIGHER ELEVATIONS. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ019-160200- /O.EXT.KSTO.WI.Y.0028.161215T1800Z-161216T0200Z/ NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF STOCKTON AND MODESTO 253 AM PST THU DEC 15 2016 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INCREASE BY LATE MORNING WITH STRONGEST WINDS LATE THIS AFTERNOON. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS OF 40 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ017-018-067-160200- /O.CON.KSTO.WI.Y.0028.161215T1400Z-161216T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-MOTHERLODE- INCLUDING THE CITIES OF SACRAMENTO, FAIRFIELD/SUISUN, GRASS VALLEY, AND JACKSON 253 AM PST THU DEC 15 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INCREASING EARLY THIS MORNING BECOMING STRONGEST BY EARLY AFTERNOON. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS OF 40 MPH IN THE VALLEY AND 50 MPH IN THE FOOTHILLS. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
483 WWUS76 KSTO 151823 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1023 AM PST THU DEC 15 2016 ...STRONG GUSTY SOUTHERLY WINDS TODAY... .STRONG SOUTHERLY WINDS OVER NORTHERN CALIFORNIA WILL SPREAD SOUTHWARD DURING THE MORNING HOURS REACHING THE NORTHERN SAN JOAQUIN VALLEY BY LATE MORNING. THE WINDS WILL DECREASE FROM NORTH TO SOUTH TODAY BECOMING MUCH LIGHTER BY TONIGHT AS A PACIFIC FRONTAL SYSTEM SHIFTS SOUTH AND EAST OF THE AREA. CAZ013>016-063-064-066-068-151930- /O.EXP.KSTO.WI.Y.0028.000000T0000Z-161215T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF SHASTA DAM, BURNEY, REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, ALDER SPRINGS, LAKEPORT, PARADISE, CHESTER, AND QUINCY 1023 AM PST THU DEC 15 2016 ...WIND ADVISORY HAS EXPIRED... ALTHOUGH IT WILL CONTINUE TO BE BREEZY TODAY, THE STRONGEST WINDS HAVE ALREADY OCCURRED. GENERALLY, WINDS WILL BE ON THE DECREASE DURING THE DAY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ017>019-067-160200- /O.CON.KSTO.WI.Y.0028.000000T0000Z-161216T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 1023 AM PST THU DEC 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INCREASE BY LATE MORNING WITH STRONGEST WINDS LATE THIS AFTERNOON. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS OF 40 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POWER OUTAGES POSSIBLE DUE TO DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
804 WWUS76 KSTO 152314 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 314 PM PST THU DEC 15 2016 ...STRONG GUSTY SOUTHERLY WINDS INTO THIS EVENING... .ALTHOUGH THERE HAS BEEN A LULL IN SOUTHERLY WINDS DURING THE AFTERNOON, SOUTHERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER THE SOUTHERN SACRAMENTO, NORTHERN SAN JOAQUIN VALLEY AND DELTA AREAS AS A PACIFIC FRONTAL SYSTEM MOVES OVER THE REGION. CAZ017>019-067-160600- /O.EXT.KSTO.WI.Y.0028.000000T0000Z-161216T0600Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 314 PM PST THU DEC 15 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INCREASING AGAIN THIS EVENING. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 30 TO 35 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS. POSSIBLE DOWNED TREES AND OR DAMAGE TO POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 25 MPH AND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
239 WWUS76 KSTO 160544 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 944 PM PST THU DEC 15 2016 CAZ017>019-067-160645- /O.CAN.KSTO.WI.Y.0028.000000T0000Z-161216T0600Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 944 PM PST THU DEC 15 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS FOR OUR AREA SO THE WIND ADVISORY IS NO LONGER NEEDED. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 12, 9:28 PM PST, 6 hours 22 minutes earlier.
Area forecast discussion, Dec 12, 9:28 PM PST, 6 hours 22 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 928 PM PST Mon Dec 12 2016 .SYNOPSIS... Dry today followed by potentially significant rainfall and mountain snow Tuesday through Friday. && .Discussion... A lot of high clouds will continue to spread across the region overnight. This should help to limit the amount of dense fog that may occur overnight with only spotty locations possible. During the day moist flow streaming in from the Pacific will help to generate some showers in the morning with a chance of some rain developing over the valley in the afternoon and evening hours with some snow likely over the mountains. Snow levels will be near 3500 feet over Shasta County to near 5000 feet over the western slopes during the day. On Wednesday the weak ridging moves most of the precipitation northward with chances in the valley down to around I-80. Snow levels will rise above pass levels. Precipitation increases Wednesday night over the coastal range and in the mountains north of I-80. The focus of the heavier precipitation shifts southward and over Sacramento on Thursday. Winds will be increasing as well becoming windy for many areas Wednesday night and Thursday. The winds will decrease late Thursday and Thursday night and precipitation will decrease later Thursday night. Heavy precipitation during the afternoon and evening hours over the Sacramento region may cause some street flooding and some flooding of some smaller creeks near and in the foothills. Snow levels will begin to lower Thursday night below major Trans- Sierra pass levels and result in travel problems over the crest. && .EXTENDED DISCUSSION (Friday THROUGH Monday) An upper level trough is progged to move inland on Friday, with lingering showers mainly over higher terrain. Given the cold nature of this trough, snow levels could rapidly drop to ~2000-2500 feet. Thus, mountain travel could be impacted as snow showers could persist through Friday evening. Northerly flow and upper ridging should end the shower threat for the rest of the weekend into early next week. A cool airmass will keep daytime highs below average and overnight lows in the low to mid 30s across Valley locations. && .AVIATION... Valley fog/stratus possible Tuesday morning with local MVFR to LIFR conditions. Winds under 10 kts for TAF sites. Showers could spread across TAF sites mainly after 23z Tuesday. && .STO WATCHES/WARNINGS/ADVISORIES... Flood Watch from Tuesday afternoon through late Thursday night for Burney Basin / Eastern Shasta County-Central Sacramento Valley-Clear Lake/Southern Lake County-Motherlode-Mountains Southwestern Shasta County to Northern Lake County-Northeast Foothills/Sacramento Valley-Northern Sacramento Valley-Northern San Joaquin Valley-Shasta Lake Area / Northern Shasta County- Southern Sacramento Valley-West Slope Northern Sierra Nevada- Western Plumas County/Lassen Park. Winter Weather Advisory from 4 PM Tuesday to noon PST Wednesday for Western Plumas County/Lassen Park. Winter Storm Watch from Thursday morning through Friday afternoon for West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. &&
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.